# SDR GTIA050040

- Difficulty date: February 25, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- Aircraft time: 55,214 hours, 25,761 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SLOW TO SPOOL, TAIL SWAP WITH AIRCRAFT 810.  REMOVED AND REPLACED NR 1 ENGINE.  (K)
